MathSciNet Relay Station
MathSciNet bibliographic data
MR2059049 34B40 (34B15 34B16)
Agarwal, Ravi P.; O'Regan, Donal Non-linear boundary value problems on the semi-infinite interval: an upper and lower solution approach. Mathematika 49 (2002), no. 1-2, 129–140 (2004).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement